# SDR AALA202302139396

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A300*
- Aircraft serial: 6667
- Aircraft time: 23,092 hours, 8,827 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Defective
- Location: Zone 700 - Gears
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER 1+55 HOURS FLIGHT TIME, LEFT MAIN GEAR RED UNLOCK AND GREEN DOWN LOCK LIGHT ILLUMINATED INTERMITTENTLY FOR 3 MINUTES.WHEEL PAGE ALSO SHOWED LEFT GEAR LEFT GREEN TRIANGLE ILLUMINATED. MAINTENANCE REPLACED MAIN LANDING GEAR DOWN LOCK PROXIMITY SENSOR 15GA PER AMM 32-31-73-400-001-A.
